# SDR HEEA966892

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOWER REPORTS UNIT INTERMITTENT. REPLACED INOPERATIVE CR202 MIXER DIODE.  ALSO REPLACED FACEPLATE ASSEMBLY DUE TO BROKEN KNOB.  REPLACED DETERIORATED R477 RESISTOR.  REPLACED WEAK V301 PHOTODETECTOR.  ADJUSTED FREQUENCY AND PULSE AND ADJUSTED FOR BEST SLS LEVEL.  UNIT BENCH CHECKGOOD.
